# SDR SWAA2012111409334

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,743 hours, 62,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Part number: BACB30LB87
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IFOT FAIRING INBOARD FLAP TRACK CUTOUT LOWER BRACKET HAS TWO CRACKED RIVETS (MARKED).  REMOVED AND REPLACED FASTENERS PER SRM 51-40-02.
